Thumbnail
Access Restriction
Subscribed

Author Loizou, Georghios
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1969
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A lower bound for the departure from normality of an $\textit{n}$ X $\textit{n}$ matrix $\textit{A}$ is given. Furthermore, various inequalities are obtained for certain condition numbers associated with the reduction of $\textit{A}$ to its Jordan canonical form.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1969-10-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 16
Issue Number 4
Page Count 5
Starting Page 580
Ending Page 584


Open content in new tab

   Open content in new tab
Source: ACM Digital Library